MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK AXS INFINITY LS 90CM - US; CATHETER, PERCUTANEOUS

STRYKER NEUROVASCULAR CORK AXS INFINITY LS 90CM - US; CATHETER, PERCUTANEOUS
Model Number GEN-10800-90
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is not available to manufacturer.
 
Event or Problem Description
It was reported that after the catheter (subject device) was entered inside the patient's anatomy via femoral access point, the middle of the subject catheter shaft broke in half during the procedure.The broken shaft of the subject catheter was removed successfully from the patient's anatomy.The procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, the catheter shaft was seen to be kinked bent at 43cm and 88cm.The reported complaint not was confirmed based on analysis.The catheter was not broken therefore the as reported will not be confirmed.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The as analyzed catheter shaft kinked bent will be assigned procedural factors as this complaint appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.The manufacturer has reviewed all information and determined this event no longer meets the requirement of the reportable event for the device in question.

Brand Name
AXS INFINITY LS 90CM - US
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
MDR Report Key11369559
Report Number3008881809-2021-00095
Device Sequence Number17090445
Product Code DQY
UDI-Device Identifier07613327298260
UDI-Public07613327298260
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K152876
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/07/2023
Device Model NumberGEN-10800-90
Device Catalogue NumberGEN-10800-90
Device Lot Number22063571
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/16/2021
Initial Date Received by Manufacturer 02/01/2021
Supplement Date Received by Manufacturer06/11/2021
Initial Report FDA Received Date02/23/2021
Supplement Report FDA Received Date07/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1